# SDR ASOA200901074

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 19,124 hours, 16,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM IS CRACKED AT LWR FLANGE OTBD OF RBL 9 AND ATTACH CLIP AT OTBD SIDE OF RBL 9 IS CRACKED.  COMPLIED WITH EC/TC REO 601R-53-11-926 IAW REO 601R-53-11-926, REV. B.
